# SDR 04221634

- Difficulty date: August 8, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N634BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7287
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE MDG POSTED (NOSE) ON GEAR RETRACTION.  CREW DECLARED EMERGENCY, LANDED UNEVENTFULLY.  REMOVED AND REPLACED NOSE GEAR PRIORITY VALVE, LEAK AND OPS CHECK GOOD REF MM 32-33-15.  CHECKED AND ADJUSTED NOSE GEAR PROX SENSORS REF 32-61-05.  ONLY SENSOR NEEDING SOME ADJUSTMENT WAS LT NOSE WEIGHT OFF WHEELS SWITCH.  DESERVICED AND SERVICED NLG STRUT WITH NITRO & FLUID REF CRJMM 12-12-32.  INSPECTED NLG FWD DOORS FOR PROPER FIT, NO ADJ REQURED REF CRJMM 32-22-01.  INSPECTED NR 3 HYD SYSTEM WITH NO LEAKS OR DEFECTS NOTED REF 29-12-00.
